# SDR 2001FA0000156

- Difficulty date: May 14, 2001
- Submitted: May 16, 2001
- Operation: General aviation
- Aircraft: N451DM
- Engine: Pwa PT6A6
- Engine time: 164 hours, 164 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9570R1
- Part serial: B4107
- Condition: Leaking
- Location: Engine
- Part time: 164 hours, 164 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED FUEL SMELL IN CABIN, LATER NOTIFIED FUEL LEAKING FROM ENGINE COMPARTMENT. TECHNICIAN FOUND LOW PRESSURE FUEL PUMP LEAKING AT RELIEF AND SCREWS LOOSE. PUMP REMOVED AND REPLACED WITH NEW UNIT. (REFERENCE TEXTRON LYCOMING AD 98-18-12 AND TEXTRON LYCOMING SERVICE BULLETIN 529 DEALS WITH SAME PROBLEM FOUND WITH THIS PUMP OF SAME CRANE/LEARROMEC "AN" ROTARY FUEL PUMP MODEL SERIES.)
